Acetaminophen (Tylenol) Poisoning - Symptoms

The eMedicineHealth doctors ask about Acetaminophen Poisoning (Tylenol).
What symptoms did you experience with acetaminophen poisoning?
Share your story with others:
eMedicineHealth appreciates your comment. Your comment may be displayed on the site and will always be published anonymously.

Tell us a bit about your background to make your comments more useful to other eMedicineHealth users. (Optional)

Screen Name: *

Gender of Patient: Male Female

Age Range of Patient:

I am a: Patient Caregiver

Enter your comment (required)

* Screen Name will appear next to the published comment. Please do not include your full name or email address.

By submitting your comment, and other materials (collectively referred to as a "Submission") to eMedicineHealth, you grant eMedicineHealth permission to use, copy, transmit, publish, display, edit and modify your Submission in connection with its Web site. eMedicineHealth will not pay you for your Submission. You represent that you have all rights necessary for eMedicineHealth to use your Submission as set forth above.

Please keep these guidelines in mind when writing your comment:

  • Please make sure you address the question asked.
  • Due to the overwhelming number of comments received, not all comments will be published.
  • When selecting comments to publish, our staff will choose those that are educational and complement the topic. Please try to stay on topic.
  • Your comment may be edited. We would typically edit comments to make them clearer and more readable. We will remove personal information such as last names, email and web addresses, and other potentially harmful information.
  • We will not notify you if your comment has been published. We suggest that you check back on the topic article regularly.
  • We do not provide medical or healthcare advice, treatment, or diagnosis.

Thank you for participating!

I have read and agree to abide by the eMedicineHealth Terms and Conditions and the eMedicineHealth Privacy Policy (required).

To prevent our systems from spam, please complete the following prior to submitting your comment.

Please select the white triangle:

See what others are saying

Published: December 24

I am 66 years young and in fair health. I was a critical care nurse for 35 years and very satisfied with my work. I began having pain in my back in 2004, then I was host to a serious lung infection. I had to stop working in 2006. I was on patches for my back pain and taking acetaminophen for arthritic pain. The patches were not doing as well as they were eight years ago. I was taking up to six extra strength per day. I thought I was safe. Package warnings should include information about long-term use of acetaminophen. My first symptom was debilitating nausea and weakness. Saliva was pouring from my mouth and nose, and abdominal pain was constant. I perspired profusely. The acute phase lasted about 45 minutes. I hallucinated people in my home and about the house for 12-14 hours. I was aware that I was hallucinating, but it still was disconcerting. .

Published: January 09

A lot of diarrhea and a weight loss of 6 pounds in 2 or 3 days..


NIH talks about Ebola on WebMD